# SDR CA100721006

- Difficulty date: July 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL2156B11215
- Aircraft time: 1,946 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 215640251
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL FOUND LEAKING FROM RT WING.  LEAKS FOUND, CELL REPLACED IAW PSP 492, CHPT 28.
